# SDR 97ZZZX4612

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108R
- Make and model: Amd FALCON
- Aircraft serial: 108
- Engine: Ge CF7002D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 21,771 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMED-OUT APPROACHING FL 350.  ENGINE RE-LIT AT FL 300.  PERFORMED VISUAL INSPECTION OF COMPRESSOR/FAN SECTIONS, NO DEFECTS NOTED.  ENGINE RUN-UP CHECK GOOD IAW GE SEI-187.  AIRCRAFT RETURNED TO SERVICE PER COMPANY GENERAL MM.
